zbMATH — the first resource for mathematics

On unique extension of time changed reflecting Brownian motions. (English) Zbl 1189.60141
Let \(D\) be an unbounded unbounded uniform domain in \(\mathbb{R}^d\), \(d\geq 3\) (or, equivalently, \(D\) is an \((\varepsilon, \delta)\) with \(\delta=\infty\), see, for example, [P. W. Jones, Acta Math. 147, 71–88 (1981; Zbl 0489.30017), and J. Väisälä, Tôhoku Math. J., II. Ser. 40, No. 1, 101–118 (1988; Zbl 0627.30017)]), which has either continuous boundary or is extendable. Then the reflected symmetric Brownian motion \(X\) on \(\overline{D}\) is transient. Further, assuming that \(X\) is transient, there is in some sense unique extension of the the time changed process \(Y\) on \(\overline{D}\) (time changed with respect to the Revuz measure \(1_D(x) m(x)dx\), where \(m\) is strictly positive continuous integrable function) or, equivalently, the associated Dirichlet form \((\mathcal{E}^*, \mathcal{F}^*)\)), with following properties: Under the additional assumption that the space of harmonic functions with finite Dirichlet integral consists of constants only, the Dirichlet \((\mathcal{E}^*, \mathcal{F}^*)\) on \(L_2(\overline{D}^*, m^*)\), where \(\overline{D}^*:=D\cup \{\partial\}\) is the one-point compactification, ad \(m^*\) is the extension of \(m\) to \(\overline{D}^*\) with \(m^*(\partial D\cap \{\partial\})=0\), is recurrent, strongly local, regular Dirichlet form, and the associate process \(Y^*\) has finite lifetime with probability 1; such an extension is unique.

60J50 Boundary theory for Markov processes
60J60 Diffusion processes
Full Text: DOI EuDML arXiv
[1] M. Brelot. Étude et extensions du principe de Dirichlet. Ann. Inst. Fourier 3 (1953-1954) 371-419. · Zbl 0067.33002
[2] Z.-Q. Chen. On reflected Dirichlet spaces. Probab. Theory Related Fields 94 (1992) 135-162. · Zbl 0767.60073 · doi:10.1007/BF01192442
[3] Z.-Q. Chen and M. Fukushima. One-point extensions of symmetric Markov processes by darning. Probab. Theory Related Fields 141 (2008) 61-112. · Zbl 1147.60051 · doi:10.1007/s00440-007-0080-3
[4] Z.-Q. Chen, Z.-M. Ma and M. Röckner. Quasi-homeomorphisms of Dirichlet forms. Nagoya Math. J. 136 (1994) 1-15. · Zbl 0811.31002
[5] J. Deny and J. L. Lions. Les espaces du type de Beppo Levi. Ann. Inst. Fourier 5 (1953-1954) 305-370. · Zbl 0065.09903 · doi:10.5802/aif.55 · numdam:AIF_1954__5__305_0 · eudml:73718
[6] M. Fukushima, Y. Oshima and M. Takeda. Dirichlet Forms and Symmetric Markov Processes . Walter de Gruyter, Berlin, 1994. · Zbl 0838.31001
[7] M. Fukushima and H. Tanaka. Poisson point processes attached to symmetric diffusions. Ann. Inst. H. Poincaré Probab. Statist. 41 (2005) 419-459. · Zbl 1083.60065 · doi:10.1016/j.anihpb.2004.10.004 · numdam:AIHPB_2005__41_3_419_0 · eudml:77853
[8] D. A. Herron and P. Koskela. Uniform, Sobolev extension and quasiconformal circle domains. J. Anal. Math. 57 (1991) 172-202. · Zbl 0776.30014
[9] D. Jerison and C. Kenig. Boundary behavior of harmonic functions in nontangentially accessible domains. Adv. Math. 46 (1982) 80-147. · Zbl 0514.31003 · doi:10.1016/0001-8708(82)90055-X
[10] P. W. Jones. Quasiconformal mappings and extendability of functions in Sobolev spaces. Acta Math. 147 (1981) 71-78. · Zbl 0489.30017 · doi:10.1007/BF02392869
[11] Z.-M. Ma and M. Röckner. Introduction to the Theory of (Non-Symmetric) Dirichlet Forms . Springer, Berlin, 1992. · Zbl 0826.31001
[12] V. G. Maz’ja. Sobolev Spaces . Springer, Berlin, 1985.
[13] L. Schwartz. Théorie des distributions I, II . Hermann, Paris, 1950, 1951. · Zbl 0037.07301
[14] M. L. Silverstein. Symmetric Markov Processes. Lecture Notes in Math. 426 . Springer, Berlin, 1974. · Zbl 0296.60038 · doi:10.1007/BFb0073683
[15] J. Väisälä. Uniform domains. Tohoku Math. J. 40 (1988) 101-118. · Zbl 0627.30017 · doi:10.2748/tmj/1178228081
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.